American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Matthew Badger, James T. Gill, Steffen Rohde and Tatiana Toro. Quasisymmetry and rectifiability of quasispheres. Trans. Amer. Math. Soc. 366 (2014) 1413-1431.
Abstract, references, and article information
View Article: PDF

[2] B. A. Bhayo and M. Vuorinen. On Mori’s theorem for quasiconformal maps in the $n$-space. Trans. Amer. Math. Soc. 363 (2011) 5703-5719. MR 2817405.
Abstract, references, and article information
View Article: PDF

[3] V. Manojlović and M. Vuorinen. On quasiconformal maps with identity boundary values. Trans. Amer. Math. Soc. 363 (2011) 2467-2479. MR 2763723.
Abstract, references, and article information
View Article: PDF

[4] Daniel Meyer. Snowballs are quasiballs. Trans. Amer. Math. Soc. 362 (2010) 1247-1300. MR 2563729.
Abstract, references, and article information
View Article: PDF

[5] Kevin Wildrick. Quasisymmetric structures on surfaces. Trans. Amer. Math. Soc. 362 (2010) 623-659. MR 2551500.
Abstract, references, and article information
View Article: PDF

[6] V. Gol'dshtein and A. Ukhlov. Weighted Sobolev spaces and embedding theorems. Trans. Amer. Math. Soc. 361 (2009) 3829-3850. MR 2491902.
Abstract, references, and article information
View Article: PDF

[7] Xiaosheng Li. The limit sets of Schottky quasiconformal groups are uniformly perfect. Trans. Amer. Math. Soc. 357 (2005) 2119-2132. MR 2140434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Baisheng Yan. A Baire's category method for the Dirichlet problem of quasiregular mappings. Trans. Amer. Math. Soc. 355 (2003) 4755-4765. MR 1997582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Gaven J. Martin and Volker Mayer. Rigidity in holomorphic and quasiregular dynamics. Trans. Amer. Math. Soc. 355 (2003) 4349-4363. MR 1990755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Pekka Koskela and Jani Onninen. Mappings of finite distortion: The sharp modulus of continuity. Trans. Amer. Math. Soc. 355 (2003) 1905-1920. MR 1953531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Petra Bonfert-Taylor and Edward C. Taylor. Quasiconformal groups, Patterson-Sullivan theory, and local analysis of limit sets. Trans. Amer. Math. Soc. 355 (2003) 787-811. MR 1932726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Christopher J. Bishop. Bi-Lipschitz homogeneous curves in $\mathbb{R}^2$ are quasicircles. Trans. Amer. Math. Soc. 353 (2001) 2655-2663. MR 1828465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Huaihui Chen and P. M. Gauthier. Bloch constants in several variables. Trans. Amer. Math. Soc. 353 (2001) 1371-1386. MR 1806737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Manouchehr Ghamsari and David A. Herron. Bilipschitz homogeneous Jordan curves. Trans. Amer. Math. Soc. 351 (1999) 3197-3216. MR 1608313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Richard Chow. Groups Quasi-isometric to Complex Hyperbolic Space. Trans. Amer. Math. Soc. 348 (1996) 1757-1769. MR 1329530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Frederick P. Gardiner. Infinitesimal bending and twisting in one-dimensional dynamics . Trans. Amer. Math. Soc. 347 (1995) 915-937. MR 1290717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Paul MacManus. Quasiconformal mappings and Ahlfors-David curves . Trans. Amer. Math. Soc. 343 (1994) 853-881. MR 1202420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Shan Shuang Yang. QED domains and NED sets in $\overline{\bf R}{}\sp n$ . Trans. Amer. Math. Soc. 334 (1992) 97-120. MR 1065605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1